# SDR VNAA202410210015

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON SIDE SEAT RAIL STGR 15 (6EAS) LH AND (6EAS) RH BTW FS 669.40 TO FS 977.  EVALUATED, SIDE SEAT RAIL STGR 15 (6EAS) LH AND (6EAS) RH BTW FS 669.40 TO FS 977.00 ARE OUT OF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02, CRJ-900 SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)"
